MAUDE Adverse Event Report: ENDOLOGIX (TRIVASCULAR, INC) OVATION IX; MAIN BODY

ENDOLOGIX (TRIVASCULAR, INC) OVATION IX; MAIN BODY
Model Number TV-AB2380-J
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Integrity Problem (2978)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Failure of Implant (1924)
Date of Event 12/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot history records related to the subject device referenced in this complaint record were reviewed for potential contributing factors for the failure mode(s) described in this event.A review of the device quality records showed that the device(s) demonstrated compliance to established procedures and specifications at the time of manufacture.
 
Event or Problem Description
An ovation ix abdominal stent graft system was implanted to treat an abdominal aortic aneurysm.Upon polymer fill of the aortic body stent graft, the polymer syringe was observed to have emptied.The patient experienced hypotension evidenced by a drop in blood pressure, and was successfully treated for an anaphylactic reaction per the device ifu.The final angiogram showed the presence of a type ia endoleak that could not be resolved following ballooning.There have been no additional patient sequelae reported and the patient will continue to be monitored.
 
Additional Manufacturer Narrative
The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned as the device remains implanted therefore no evaluation was completed.At the completion of the clinical assessment, the patient experienced intraoperative hypotension, successfully treated for an anaphylactic reaction per the device ifu, intraoperative type ia endoleak were confirmed.Additionally, a type 2 endoleak (non -device related failure) from the lumbar artery was identified and is anatomy related.The intraoperative type ia endoleak has been resolved on its own per the one (1) month post computed tomography (ct) scan.The intraoperative hypotension and successfully treated for an anaphylactic reaction per the device ifu is device related due to a suspected polymer leak.On 06aug2018, endologix issued a field safety notice (fs-0009) regarding the risk of polymer leak events with the ovation ix aortic body stent graft.On 06may2020, endologix issued a follow-up safety update (fs-0012) reaffirming treatment recommendations for patients who experience a polymer leak during implantation and providing updated information on the current rate of polymer leaks, the rate of clinical harms and root cause.No additional investigation of this reported event is planned however if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.Corrections: h6: result code: remove code 3233, h6: conclusion code: remove code 11.
 
Event or Problem Description
An ovation ix abdominal stent graft system was implanted to treat an abdominal aortic aneurysm.Upon polymer fill of the aortic body stent graft, the polymer syringe was observed to have emptied.The patient experienced hypotension evidenced by a drop in blood pressure, and was successfully treated for an anaphylactic reaction per the device ifu.The final angiogram showed the presence of a type ia endoleak that could not be resolved following ballooning.There have been no additional patient sequelae reported and the patient will continue to be monitored.Additional information: additionally, a type 2 endoleak (non -device related failure) from the lumbar artery was identified.The intraoperative type ia endoleak has been resolved on its own per the one (1) month post computed tomography (ct) scan.

Brand Name
OVATION IX
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX (TRIVASCULAR, INC)
3910 brickway blvd.
santa rosa CA 95403
MDR Report Key8242596
Report Number3008011247-2019-00007
Device Sequence Number2153959
Product Code MIH
UDI-Device IdentifierM701TVAB2380J1
UDI-Public+M701TVAB2380J1/$$3210824FS082018402
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Notification
Type of Report Initial,Followup
Report Date (Section B) 12/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/24/2021
Device Model NumberTV-AB2380-J
Device Catalogue NumberTV-AB2380-J
Device Lot NumberFS082018-40
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/12/2018
Supplement Date Received by Manufacturer12/12/2018
Initial Report FDA Received Date01/11/2019
Supplement Report FDA Received Date08/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
FSN-0009, FSN-0012,
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ILIAC LIMB-FS052218-36; ILIAC LIMB-FS091918-03
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR